# SDR SCNA20251020390

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 38,471 hours, 13,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTS OPS CHECK TASK CARD 330100000 W/O #98666 FOUND AFT LEFT OVERWING EXIT EXTERNAL EMERGENCY LIGHT INOP, RELAMP NO HELP. ( EXTERIOR EMERGENCY LIGHTING SYSTEM )	R/R ROW 21 ABC POWER SUPPLY IAW AMM 33-51-06.  OPS CHECK GOOD.  THIS CLEARS MEL
